PDA

View Full Version : Creatine red dots



Lionile
03-08-2019, 01:49 AM
I saw a few posts on a few different sites but I didn't see a real answer anywhere. I'm not 100% sure this is something that happens from consuming creatine but it started when I started taking creatine and when I don't use creatine for a couple of days and take it again it comes back, so it seems logical to conclude it's most likely from that. The dots are probably less then a milimeter in diameter but there are smaller and bigger ones and darker and lighter ones. They have a red colour but some of the darker ones look a little brownish. First time it appeared in the brachialis area, and the second time it was on the inner side of my forearm. If anyone has this please leave a comment if you figured out what it is or what it could be.

Heisman2
03-08-2019, 02:09 AM
If you press on them hard for a few seconds and quickly uncover them do they briefly disappear?

Lionile
03-08-2019, 03:19 AM
No, they stay the same

Heisman2
03-08-2019, 03:43 AM
They do not even fade for a split second?

Lionile
03-08-2019, 04:15 AM
No, don't see it, but the ines that were on the upper part of my arm are completely gone

Heisman2
03-08-2019, 07:39 AM
Please take a picture and post it.

Lionile
03-08-2019, 07:59 AM
I was gonna do that, but didn't see a way how to do it, should I just post it on imgur or something?

SuffolkPunch
03-08-2019, 08:01 AM
You can upload pictures to your bodyspace

Lionile
03-08-2019, 08:06 AM
I did, is that ok?

Heisman2
03-08-2019, 09:53 AM
Well, I will be honest, I'm a doc and I have no idea how creatine can cause you to get that. Could you try stopping and starting a couple more times to be 100% sure it is correlated?

Lionile
03-09-2019, 03:38 AM
Will do, it goes away relatively quick, in a couple of days. It's almost gone already and I'll take it again when I go to the gym on monday, and I'll update you what happens. Thanks for the help!